# SDR DALA2020010300045

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL FR 68 AND AT LEVEL STR 23L AT AFT GALLEY AREA, REPLACED LOWER SILL LOC FR66 TO FR 68 AND AT LEVEL STR 23L AT AFT GALLEY AREA ASPER A320 SRM 51-72-11 AND DWG # D53480020
